MAUDE Adverse Event Report: QUANTA SYSTEM S.P.A. LITHO 150; SURGICAL LASER

QUANTA SYSTEM S.P.A. LITHO 150; SURGICAL LASER
Model Number PVMS00062
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Following a detailed clinical investigation into the two reported procedures, it has been established that specific patient-related factors significantly influenced the clinical outcomes.Notably, one of the patients presented with severe prostatic hyperplasia, featuring an estimated volume of 250 cc.Such extreme anatomical dimensions represent a critical confounding factor that increased surgical complexity and inherently elevated the documented risk of post-operative bleeding, which is a known side effect of these interventions.Despite these challenges, no serious clinical consequences occurred in either case, and physiological parameters were successfully restored without the need for blood transfusions.The company is actively monitoring similar events through its post-market surveillance (pms) and is collecting further clinical data regarding the use of litho 150 device in magneto mode, including high-volume procedures, to refine its safety profile.Based on current evidence, these episodes do not represent a significant deviation from established safety analyses, and the benefit-risk ratio remains favorable.We are currently awaiting further technical investigation results from the distributor regarding fiber lot a253165 to complete the final causality assessment.
 
Event or Problem Description
This report concerns two cases of delayed postoperative hemorrhage following holep (holmium laser enucleation of the prostate) procedures, notified by distributor on 03/05/2026.Both patients required emergency readmission on the first postoperative night due to gross hematuria and obstructive clot formation.In both instances, surgical intervention using a bipolar roller ball was necessary to manage the bleeding and evacuate the clots.

Brand Name
LITHO 150
Common Device Name
SURGICAL LASER
Manufacturer (Section D)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT  21017
Manufacturer (Section G)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT   21017
Manufacturer Contact
dario bandiera
via acquedotto, 109
samarate, varese 21017
IT   21017
MDR Report Key24574555
Report Number3004378299-2026-00001
Device Sequence Number10474684
Product Code GEX
UDI-Device Identifier08059173391738
UDI-Public08059173391738
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K141101
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPVMS00062
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown